# SDR CA140214006

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,467 hours
- Engine: Walter M601E11
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: MULTIPLE
- Condition: Cracked
- Location: Wing Root
- Part time: 20,476 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON COMPLETING WING INSPECTION ACCESS HOLES INSTALLATION 5 CORRUGATED SKINS WERE FOUND CRACKED.
